Home > Journals > Italian Journal of Dermatology and Venereology > Past Issues > Italian Journal of Dermatology and Venereology 2021 December;156(1 Suppl 6) > Italian Journal of Dermatology and Venereology 2021 December;156(Suppl. 1 to No. 6):76-7

CURRENT ISSUE
 

JOURNAL TOOLS

Publishing options
eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as
Share

 

LETTERS TO THE EDITOR   

Italian Journal of Dermatology and Venereology 2021 December;156(Suppl. 1 to No. 6):76-7

DOI: 10.23736/S2784-8671.19.06408-3

Copyright © 2019 EDIZIONI MINERVA MEDICA

language: English

Rosacea-like acute reaction after hyaluronic acid dermal filler

Mario VALENTI 1, 2, Elena GUANZIROLI 1 , Luca L. MANCINI 1, Antonio COSTANZO 1, 2

1 Unit of Dermatology, IRCCS Humanitas Clinic, Rozzano, Milan, Italy; 2 Unit of Dermatology, Department of Biomedical Sciences, Humanitas University, Pieve Emanuele, Milan, Italy



top of page